# SDR SWAA990367

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6516300
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND 4 CRACKS AT STA 178 BULKHEAD, WL 188 AND 207, RBL 1 TO LBL 1, AND RBL 28.5 TO LBL 28.5.  REPAIRED PER SRM 51-20-07, 51-40-05 AND 53-10-08.
